Egyptian fractions with restrictions

Yong-Gao Chen, Christian Elsholtz, Li-Li Jiang

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)109-123
JournalActa Arithmetica
Volume154
Issue number2
DOIs
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Cite this

Egyptian fractions with restrictions. / Chen, Yong-Gao; Elsholtz, Christian; Jiang, Li-Li.

In: Acta Arithmetica, Vol. 154, No. 2, 2012, p. 109-123.

Research output: Contribution to journalArticleResearchpeer-review

Chen, Yong-Gao ; Elsholtz, Christian ; Jiang, Li-Li. / Egyptian fractions with restrictions. In: Acta Arithmetica. 2012 ; Vol. 154, No. 2. pp. 109-123.
@article{64e32a75b77646d8a6e59e8fe9ce3508,
title = "Egyptian fractions with restrictions",
author = "Yong-Gao Chen and Christian Elsholtz and Li-Li Jiang",
year = "2012",
doi = "10.4064/aa154-2-1",
language = "English",
volume = "154",
pages = "109--123",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

TY - JOUR

T1 - Egyptian fractions with restrictions

AU - Chen, Yong-Gao

AU - Elsholtz, Christian

AU - Jiang, Li-Li

PY - 2012

Y1 - 2012

UR - http://journals.impan.gov.pl/aa/

UR - http://arxiv.org/abs/1108.6118

U2 - 10.4064/aa154-2-1

DO - 10.4064/aa154-2-1

M3 - Article

VL - 154

SP - 109

EP - 123

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -